Alert archive / South Dakota / Wind Advisories in 2022

Wind Advisory 3, NWS Aberdeen, SD

January 17, 202226 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this wind advisory at Jan 17, 2022, 2:07 PM CST for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Jan 18, 2022, 9:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2022, 2:07 PM CST (20:07 UTC)
In effect from
Jan 18, 2022, 9:00 AM CST
Expired
Jan 19, 2022, 12:00 AM CST
In force
15 hr
Issued by
NWS Aberdeen, SD
All 28 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.1 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2022-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2022-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1193 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

761 
WWUS73 KABR 172007
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
207 PM CST Mon Jan 17 2022

SDZ003>005-009-010-015>017-033>037-045-048-051-180500-
/O.NEW.KABR.WI.Y.0003.220118T1500Z-220119T0300Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk-
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, 
Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson
207 PM CST Mon Jan 17 2022 /107 PM MST Mon Jan 17 2022/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST
/8 PM MST/ TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central and north central South Dakota.

* WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ039-046-SDZ006>008-011-018>023-180500-
/O.NEW.KABR.WI.Y.0003.220118T1700Z-220119T0300Z/
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark-
Codington-Grant-Hamlin-Deuel-
Including the cities of Wheaton, Ortonville, Aberdeen, Britton, 
Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, 
and Clear Lake
207 PM CST Mon Jan 17 2022

...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM CST TUESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast South Dakota and west central 
  Minnesota.

* WHEN...From 11 AM to 9 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Patchy blowing/drifting snow will be
  possible over the Coteau/Sisseton Hills late Tuesday afternoon
  and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
6 follow-up statements
114 
WWUS73 KABR 172016 CCA
NPWABR

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Aberdeen SD
216 PM CST Mon Jan 17 2022

SDZ003>005-009-010-015>017-033>037-045-048-051-180500-
/O.NEW.KABR.WI.Y.0003.220118T1500Z-220119T0300Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk-
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, 
Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson
216 PM CST Mon Jan 17 2022 /116 PM MST Mon Jan 17 2022/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST
/8 PM MST/ TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central and north central South Dakota.

* WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ039-046-SDZ006>008-011-018>023-180500-
/O.COR.KABR.WI.Y.0003.220118T1700Z-220119T0300Z/
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark-
Codington-Grant-Hamlin-Deuel-
Including the cities of Wheaton, Ortonville, Aberdeen, Britton, 
Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, 
and Clear Lake
216 PM CST Mon Jan 17 2022

...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM CST TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast South Dakota and west central 
  Minnesota.

* WHEN...From 11 AM to 9 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Patchy blowing/drifting snow will be
  possible over the Coteau/Sisseton Hills late Tuesday afternoon
  and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
681 
WWUS73 KABR 180359
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
959 PM CST Mon Jan 17 2022

SDZ003>005-009-010-015>017-033>037-045-048-051-181600-
/O.CON.KABR.WI.Y.0003.220118T1500Z-220119T0300Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk-
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, 
Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson
959 PM CST Mon Jan 17 2022 /859 PM MST Mon Jan 17 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO
9 PM CST /8 PM MST/ TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central and north central South Dakota.

* WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ039-046-SDZ006>008-011-018>023-181600-
/O.CON.KABR.WI.Y.0003.220118T1700Z-220119T0300Z/
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark-
Codington-Grant-Hamlin-Deuel-
Including the cities of Wheaton, Ortonville, Aberdeen, Britton, 
Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, 
and Clear Lake
959 PM CST Mon Jan 17 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM CST
TUESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast South Dakota and west central 
  Minnesota.

* WHEN...From 11 AM to 9 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
459 
WWUS73 KABR 180917 AAA
NPWABR

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Aberdeen SD
317 AM CST Tue Jan 18 2022

SDZ003>005-009-010-015>017-033>037-045-048-051-182115-
/O.CON.KABR.WI.Y.0003.220118T1500Z-220119T0300Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk-
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, 
Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson
317 AM CST Tue Jan 18 2022 /217 AM MST Tue Jan 18 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 9 PM CST /8 PM MST/ THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central and north central South Dakota.

* WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ039-046-SDZ006>008-011-018>023-182115-
/O.CON.KABR.WI.Y.0003.220118T1700Z-220119T0300Z/
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark-
Codington-Grant-Hamlin-Deuel-
Including the cities of Wheaton, Ortonville, Aberdeen, Britton, 
Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, 
and Clear Lake
317 AM CST Tue Jan 18 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM CST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast South Dakota and west central 
  Minnesota.

* WHEN...From 11 AM to 9 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Mohr
930 
WWUS73 KABR 182035
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
235 PM CST Tue Jan 18 2022

SDZ003>005-009-010-015>017-033>037-045-048-051-190300-
/O.CON.KABR.WI.Y.0003.000000T0000Z-220119T0300Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk-
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, 
Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson
235 PM CST Tue Jan 18 2022 /135 PM MST Tue Jan 18 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central and north central South Dakota.

* WHEN...Until 9 PM CST /8 PM MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ039-046-SDZ006>008-011-018>023-190300-
/O.CON.KABR.WI.Y.0003.000000T0000Z-220119T0300Z/
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark-
Codington-Grant-Hamlin-Deuel-
Including the cities of Wheaton, Ortonville, Aberdeen, Britton, 
Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, 
and Clear Lake
235 PM CST Tue Jan 18 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of northeast South Dakota and west central 
  Minnesota.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MMM
534 
WWUS73 KABR 190249
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
849 PM CST Tue Jan 18 2022

SDZ003>005-009-010-015>017-033>037-045-048-051-190600-
/O.EXT.KABR.WI.Y.0003.000000T0000Z-220119T0600Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk-
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, 
Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson
849 PM CST Tue Jan 18 2022 /749 PM MST Tue Jan 18 2022/

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central and north central South Dakota.

* WHEN...Until midnight CST /11 PM MST/ tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ039-046-SDZ006>008-011-018>023-190600-
/O.EXT.KABR.WI.Y.0003.000000T0000Z-220119T0600Z/
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark-
Codington-Grant-Hamlin-Deuel-
Including the cities of Wheaton, Ortonville, Aberdeen, Britton, 
Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, 
and Clear Lake
849 PM CST Tue Jan 18 2022

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of northeast South Dakota and west central 
  Minnesota.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
278 
WWUS73 KABR 190558
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
1158 PM CST Tue Jan 18 2022

SDZ003>005-009-010-015>017-033>037-045-048-051-190700-
/O.EXP.KABR.WI.Y.0003.000000T0000Z-220119T0600Z/
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk-
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, 
Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson
1158 PM CST Tue Jan 18 2022 /1058 PM MST Tue Jan 18 2022/

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST /11 PM MST/
TONIGHT...

Winds will slowly continue to diminish overnight.

$$

MNZ039-046-SDZ006>008-011-018>023-190700-
/O.EXP.KABR.WI.Y.0003.000000T0000Z-220119T0600Z/
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark-
Codington-Grant-Hamlin-Deuel-
Including the cities of Wheaton, Ortonville, Aberdeen, Britton, 
Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, 
and Clear Lake
1158 PM CST Tue Jan 18 2022

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

Winds will slowly continue to diminish overnight.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Jan 17, 11:43 AM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Jan 17, 11:43 AM CST, 2 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1143 AM CST Mon Jan 17 2022

.UPDATE...
Issued at 1052 AM CST Mon Jan 17 2022

Forecast is doing fine so no major updates expected this morning.

UPDATE Issued at 524 AM CST Mon Jan 17 2022

Updated aviation discussion below.

&&

.SHORT TERM...(Today through Tuesday Afternoon)
Issued at 347 AM CST Mon Jan 17 2022

The short term features a couple more much above normal temperature
days with strong northwest winds developing on Tuesday. For today
and tonight, a weak surface pressure gradient is expected with winds
generally under 10 mph. Therefore, for today mixing will be more
limited over the snow covered areas with it having a harder time
warming up like yesterday. Despite a lot of the snow diminishing
yesterday, the deeper snow pack in the east will continue to have an
affect on temperatures. Also, the satellite was showing abundant mid
and high level clouds streaming in from the northwest which will
help curb warming. With the melting yesterday, some fog may occur in
the east yet early this morning. Otherwise, still expecting a large
range in highs across the cwa today with lower 30s in the northeast
cwa with lower 50s in the southwest cwa with the bare ground.

For tonight, expect winds to pull more around to the southwest and
increase a little late with decent overnight lows in the upper teens
to the upper 20s. For Tuesday, the models all show a strong surface
low pressure area dropping out of Canada and across the northern
part of our region with an Arctic boundary pushing south in behind
it with very windy conditions developing. Bufkit soundings show caa
developing with a deepening mixing layer with winds up to 35 to over
40 knots mixing down. A wind advisory headline may be needed in the
next forecast. In fact, highs for Tuesday will likely be in the
morning hours as caa causes temperatures to fall in the afternoon
from north to south along with stratus developing.

.LONG TERM...(Tuesday Evening through Sunday)
Issued at 347 AM CST Mon Jan 17 2022

The long term begins Tuesday night with an Arctic airmass over the
Northern Plains, with 925 mb temps dropping to the teens below, to
the mid 20C below zero. Based on the 0Z GFS, 925 mb temps at 12Z
Wednesday may flirt with record low territory. The GFS shows 925 mb
temps at KABR of -23C, while sounding climatology shows the low is
minus 25.9C. The cold airmass will remain over the area on
Wednesday, with highs likely in the single digits on either side of
zero for most locations. South central SD may reach the low teens.
The cold temperatures, along with breezy northwesterly winds will
produce wind chill values of 25 below to 30 degrees below zero.
While the winds will diminish Wednesday night, the axis of a surface
high pressure should be located near the northeastern CWA where
temperatures should drop to the teens below, to 20 degrees below
zero. Wind chill values of 25 below to 40 below zero will be
possible Thursday morning.

Gusty southerly winds can be expected Thursday night as a low
pressure system approaches the region from the northwest. Blowing
snow should not be an issue due to recent warmth and duration since
last snowfall. The surface low pressure and weak mid level trough
may bring light pcpn into the CWA on Friday, as well as warmer
temperatures. Another storm system may cross the Northern Plains
this weekend, bring another round of winds, cooler temperatures, and
perhaps some light pcpn.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1141 AM CST Mon Jan 17 2022

Terminals KABR,KATY,KPIR,KMBG

VFR skies/vsbys are expected across the region through tonight,
except for around KABR where some late night low clouds/fog look
possible.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
&&

UPDATE...TDK
SHORT TERM...Mohr
LONG TERM...SD
AVIATION...TDK
Hazardous weather outlook, Jan 17, 4:18 AM CST, 9 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Aberdeen SD
418 AM CST Mon Jan 17 2022

SDZ003-015-033>035-045-048-051-181030-
Corson-Dewey-Stanley-Sully-Hughes-Jones-Lyman-Buffalo-
418 AM CST Mon Jan 17 2022 /318 AM MST Mon Jan 17 2022/

This Hazardous Weather Outlook is for central South Dakota and
north central South Dakota.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Very windy conditions are expected on Tuesday with much colder air
pushing in for Tuesday night and remaining into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MNZ039-046-SDZ004>011-016>023-036-037-181030-
Traverse-Big Stone-Campbell-McPherson-Brown-Marshall-Roberts-
Walworth-Edmunds-Day-Potter-Faulk-Spink-Clark-Codington-Grant-Hamlin-
Deuel-Hyde-Hand-
418 AM CST Mon Jan 17 2022

This Hazardous Weather Outlook is for west central Minnesota,
central South Dakota, north central South Dakota and northeast
South Dakota.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Very windy conditions are expected on Tuesday with much colder air
pushing in for Tuesday night and remaining into Thursday. Bitter wind
chills are expected of 25 below to 35 below zero or lower.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Mohr

Nearby

Wind Advisories in South Dakota, 2022Wind Advisories in Minnesota, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.